Proximity relations for real rank one valuations dominating a local regular ring.

  1. Granja Barón, Ángel
  2. Rodríguez Sánchez, María Cristina
Journal:
Revista matemática iberoamericana

ISSN: 0213-2230

Year of publication: 2003

Volume: 19

Issue: 2

Pages: 393-412

Type: Article

DOI: 10.4171/RMI/354 DIALNET GOOGLE SCHOLAR

More publications in: Revista matemática iberoamericana

Metrics

Cited by

  • Scopus Cited by: 9 (16-02-2024)
  • Dimensions Cited by: 9 (21-02-2024)

JCR (Journal Impact Factor)

  • Year 2003
  • Journal Impact Factor: 0.347
  • Journal Impact Factor without self cites: 0.306
  • Article influence score: 0.0
  • Best Quartile: Q3
  • Area: MATHEMATICS Quartile: Q3 Rank in area: 110/174 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2003
  • SJR Journal Impact: 1.239
  • Best Quartile: Q1
  • Area: Mathematics (miscellaneous) Quartile: Q1 Rank in area: 50/253

Dimensions

(Data updated as of 21-02-2024)
  • Total citations: 9
  • Recent citations (2 years): 1
  • Field Citation Ratio (FCR): 3.11

Abstract

We study 0-dimensional real rank one valuations centered in a regular local ring of dimension n > 2 such that the associated valuation ring can be obtained from the regular ring by a sequence of quadratic transforms. We define two classical invariants associated to the valuation (the refined proximity matrix and the multiplicity sequence) and we show that are equivalent data of the valuation